Latest posts

Forum Statistics

Threads
24,540
Posts
482,147
Members
27,480
Latest Member
Beth Anney
What's New?

On cycle and PCT suggestions

R

rogue9

New Member
Jan 29, 2014
5
0
#1
15 Week Cycle 1st cycle in over a year 4th cycle ever.

500mg Sustanon every M & Thurs
300mg Tren Ace every M, Thurs, Saturday

I usually run:
anastrozole 1 mg ED
which works, but I get paranoid about testicular atrophy so would running HCG be recommended while on and PCT?

For PCT I usually run:
10 days after last injection
Nolvadex 40mg ED
Clomid 100mg ED

Any and all help would be greatly appreciated. Thank you.
 
Get Some

Get Some

MuscleHead
Sep 9, 2010
3,442
644
#2
10 days after last injection is too soon to start PCT. Being that a good amount of the testosterone in Sust is from a decanoate ester, you should wait AT LEAST 3 weeks before beginning PCT. At 10 days after your last injection of Sust, decanoate ester is just entering its first half life.

Your nolva, clomid, and Arimidex dosages seem overkill. You should be able to run 0.5 mg anastrozole EOD at the most and be fine. Clomid and nolva can be run at 50/20 respectively if you wait the proper amount of time before starting.

I would run Tren E if you have ever run tren before. It's twice the concentration so there's less pinning to do (both frequency and volume) and it will keep your levels much more stable which usually results in less side effects.

I run HCG during cycle right up until the week before PCT starts. I usually can get away with only 250 IU once or twice weekly and the week before PCT I do a single blast of 2,500 IU. Do not run HCG while on PCT as it suppresses HPTA and can delay your overall recovery. You should experience a much faster recovery if you follow these few steps.

How long did YOU FEEL it took to recover from your last cycle? Do you feel back to 100% of what you were before you started cycling? By answering these questions you will be able to better gauge how you have done in the past as far as preparation and execution.
 
PillarofBalance

PillarofBalance

Strength Pimp
Feb 27, 2011
17,066
4,635
#3
That adex dose will crush your estrogen (most likely) and your joints will suffer quite a bit.

I'm assuming you are injecting the tren Monday and then Thursday because it coincides with the sus injects? I would suggest one of two things instead. First, you can just inject both M, W, F. Or just do more injects over all. Tren MWF and Sus twice per week on whatever days. Nothing wrong with MWF injects of sus with that prop ester in there.

Do you plan on running the tren for 15 weeks? That's gonna be tough. Not saying it can't be done but by week 10 you're probably going to WANT to stop. Between sides and just this overall feeling of being poisoned or something. It's hard to put into words.
 
R

rogue9

New Member
Jan 29, 2014
5
0
#4
Thank you guys! No I've never ran tren longer than 10 weeks. But by the end I've usually had my fill Pillar. So you would suggest Tren E instead?
 
Top